Pipelined, Flexible Krylov Subspace Methods

by Patrick Sanan, Sascha M Schnepp, Dave A May
Reference:
Pipelined, Flexible Krylov Subspace Methods (Patrick Sanan, Sascha M Schnepp, Dave A May), In SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, volume 38, 2016.
Bibtex Entry:
@article{sanan2016pipelined,
  title={Pipelined, Flexible Krylov Subspace Methods},
  author={Sanan, Patrick and Schnepp, Sascha M and May, Dave A},
  journal={SIAM Journal on Scientific Computing},
  volume={38},
  number={5},
  pages={C441--C470},
  year={2016},
  publisher={Society for Industrial and Applied Mathematics},
  url={http://epubs.siam.org/doi/abs/10.1137/15M1049130}
}

This entry was posted by . Bookmark the permalink.